The Drug-Induced Respiratory Disease Website
Philippe Camus, M.D.
Browse by »
Eosinophilic pneumonia (pulmonary infiltrates and eosinophilia)
Last update :
Drug and radiation history
Drug singularity - Correct identification of the drug
Consistent timing of exposure v. onset of symptoms
Clinical, imaging, BAL, pathological pattern consistent with the specific drug
Careful exlusion of another cause
Remission of symptoms with removal of drug
Recurrence with rechallenge (rarely advisable)
More detailed checklist
Nitrofurantoin: cause of DRESS syndrome.
Nitrofurantoin-induced immune-mediated lung and liver disease.
Chronic eosinophilic pneumonia secondary to long-term use of nitrofurantoin: high-resolution computed tomography findings.
[Drug-induced eosinophilic pneumonia].
[Acute eosinophilic pneumonia associated with acute respiratory distress syndrome: case report].
Two unusual pathological reactions to nitrofurantoin: case reports.